Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 371, NWS St. Louis, MO

July 11, 20084 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 11, 2008, 5:53 PM CDT for 4 counties in Illinois. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2008, 5:53 PM CDT (22:53 UTC)
Expired
Jul 11, 2008, 6:45 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:05 PM CDTTSTM WND DMGPocahontas, ILPOWER LINES DOWN IN THE CITY
Jul 11, 6:25 PM CDTHAIL 1.252 N Greenville, IL
Jul 11, 6:25 PM CDTHAIL 1.752 Nw Greenville, ILLOCATION ON COYOTE AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 112253
SVRLSX
ILC005-027-051-119-112345-
/O.NEW.KLSX.SV.W.0371.080711T2253Z-080711T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS
  NORTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS
  SOUTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
  EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 645 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
  WEST OF JAMESTOWN...OR 4 MILES SOUTHEAST OF HIGHLAND...AND WAS
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...
  POCAHONTAS...
  BEAVER CREEK...
  GREENVILLE...
  TAMALCO...
  MULBERRY GROVE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3902 8929 3862 8915 3855 8938 3886 8975
TIME...MOT...LOC 2253Z 243DEG 17KT 3871 8960

$$

GLASS
3 follow-up statements
000 
WWUS53 KLSX 112318
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 PM CDT FRI JUL 11 2008

ILC119-112328-
/O.CAN.KLSX.SV.W.0371.000000T0000Z-080711T2345Z/
MADISON IL-
618 PM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS
CANCELLED...

LAT...LON 3862 8915 3855 8937 3890 8962 3902 8929
TIME...MOT...LOC 2318Z 230DEG 22KT 3885 8944

$$

ILC005-027-051-112345-
/O.CON.KLSX.SV.W.0371.000000T0000Z-080711T2345Z/
CLINTON IL-BOND IL-FAYETTE IL-
618 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN FAYETTE...BOND AND NORTHEASTERN CLINTON COUNTIES...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DUDLEYVILLE...OR NEAR GREENVILLE...AND WAS MOVING NORTHEAST AT
25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
GREENVILLE...SMITHBORO...PLEASANT MOUND...WOBURN AND MULBERRY GROVE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3862 8915 3855 8937 3890 8962 3902 8929
TIME...MOT...LOC 2318Z 230DEG 22KT 3885 8944

$$

GLASS
000 
WWUS53 KLSX 112334
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT FRI JUL 11 2008

ILC005-027-051-112345-
/O.CON.KLSX.SV.W.0371.000000T0000Z-080711T2345Z/
CLINTON IL-BOND IL-FAYETTE IL-
633 PM CDT FRI JUL 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN FAYETTE...BOND AND NORTHEASTERN CLINTON COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR GREENVILLE...AND WAS MOVING NORTHEAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...MULBERRY
GROVE.

DOWNED POWER LINES WERE REPORTED IN POCAHONTAS AT 605 PM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3862 8915 3855 8937 3890 8962 3902 8929
TIME...MOT...LOC 2333Z 237DEG 26KT 3893 8935

$$

GLASS
000 
WWUS53 KLSX 112346
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT FRI JUL 11 2008

ILC005-027-051-112356-
/O.EXP.KLSX.SV.W.0371.000000T0000Z-080711T2345Z/
CLINTON IL-BOND IL-FAYETTE IL-
646 PM CDT FRI JUL 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE...BOND
AND NORTHEASTERN CLINTON COUNTIES EXPIRES AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3862 8915 3855 8937 3890 8962 3902 8929
TIME...MOT...LOC 2334Z 237DEG 26KT 3893 8934

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:00 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 11, 4:00 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT FRI JUL 11 2008

.DISCUSSION...
/359 PM CDT FRI JUL 11 2008/
PRIMARY CONCERN FOR THE NEXT COUPLE OF DAYS CONTINUES TO BE CHANCES
FOR PRECIPITATION TONIGHT THROUGH SATURDAY NIGHT.  ISOLD/WIDELY
SCATTERED CONVECTION ACROSS THE CWFA THIS AFTERNOON WILL LIKELY
CONTINUE INTO THE EVENING HOURS.  WITH MLCAPE FORECAST IN THE
2200-2500 J/KG RANGE AND LITTLE OR NO CIN THROUGH 03-06Z...I SEE NO
REASON THAT THESE STORMS WONT KEEP GOING IN SOME FORM OR ANOTHER AT
LEAST THROUGH THE EARLY EVENING.  SHOULD SEE CONVECTION DIE OUT
ACROSS THE AREA LATE IN THE EVENING.

THERE WILL BE A CHANCE FOR A SECOND ROUND OF STORMS LATE
TONIGHT...PRIMARILY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS AHEAD OF A COLD FRONT THAT WILL BE MOVING INTO INTO IOWA.
FOCUS THEN TURNS TO THE POSSIBILITY OF SEVERE WEATHER AS THIS FRONT
MOVES INTO NORTHWEST MISSOURI BY 12Z SATURDAY MORNING.  ALL
MODEL MASS FIELDS ARE IN GOOD AGREEMENT THAT THE FRONT WILL CONTINUE
ITS SOUTHEASTWARD PROGRESS THROUGH THE DAY SATURDAY...PASSING
THROUGH SOUTHERN MISSOURI/ILLINOIS LATE SATURDAY NIGHT.  FORECAST
MLCAPE OF OVER 3000 J/KG WILL CERTAINLY BE CONDUCIVE TO SEVERE
THUNDERSTORM DEVELOPMENT...THOUGH 0-6KM BULK SHEAR IS ONLY ABOUT
20KTS.  THINKING THE CONVECTIVE MODE WILL LIKELY BE MARGINALLY
SEVERE CLUSTERS AND LINES OF PULSE STORMS.  CAPE WILL RAPIDLY
DIMINISH DURING THE EVENING AND OVERNIGHT HOURS AS THE COLD FRONT
MOVES SOUTH OF THE CWFA LIKELY ENDING THE THREAT FOR SEVERE
WEATHER...HOWEVER SHOWERS AND STORMS COULD LINGER OVER SOUTHEAST
MISSOURI THROUGH MIDNIGHT.

A WEAK...BUT DRY...PACIFIC RIDGE WILL BUILD ACROSS THE PLAINS AND
THE MIDWEST ON SUNDAY AND MONDAY AFTER THE COLD FRONT MOVES SOUTH OF
THE AREA.  STILL LOOKING LIKE A RELATIVELY DRY AND COOL AIRMASS WITH
LOW HUMIDITY AND HIGHS GENERALLY IN THE MID TO UPPER 80S FOR SUNDAY
AND MONDAY.  WILL SEE A GRADUAL WARMING TREND BACK INTO THE LOWER
90S BY MIDWEEK.

CARNEY

&&

.AVIATION...
/100 PM CDT FRI JUL 11 2008/
FOR THE 18Z TAFS...STILL EXPECTING AN EXPANSION OF TSRA THRUOUT
CWA OVER THE NXT 3-6 HRS. HWVR...OUTSIDE OF BAND OF CNVTN OVR
NE MO WHICH IS DRIVING TSRA FCST FOR UIN...TIMING/LOCATION OF
DVLPMT VRY MUCH AN UNKNOWN. 12Z SNDGS AND LATEST MESOANALYSIS
SUGGEST LTL IF ANY CAP RMNG...SO THINK THAT CNVTV INITIATION SHUD
BE WITHIN THE NXT FEW HRS. MODEL QPF ALSO SUGGESTS...ALBEIT
SUBTLY...THAT AXIS OF DVLPMT SHUD BE ALG MSRVR...SO FOR NOW HV
ADDED VCTS TO STL AREA TAFS BUT KEPT COU DRY. OBVIOUSLY...TWEEKAGE
MAY BCM NECESSARY ONCE CNVTN SHOWS IT HAND. ENDED TSRA AT
UIN...STL...AND SUS LTR THIS AFTN AND ERY THIS EVE WITH PASSAGE
OF SHTWV...WITH TAFS INDICATING A GRDL INCR OF MID LVL CLDS OVRNGT
WITH SUSTAINED W FLOW. BY SAT MRNG...REINTRODUCED MENTION OF TSRA
IN UIN DUE TO APRCHG CDFNT...BUT ELSW BLV SAT PCPN THRT WL BE NR
OR AFT THE END OF THIS FCST PD.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 11, 4:08 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT FRI JUL 11 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
408 PM CDT FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE BI STATE
REGION THIS EVENING AND OVERNIGHT. WHILE MOST OF THE STORMS WILL
REMAIN BELOW SEVERE THRESHOLDS...AN ISOLATED SEVERE STORM WILL BE
POSSIBLE THIS EVENING. THE PRIMARY THREATS FROM ANY STORMS THAT DO BECOME
SEVERE WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WIND GUSTS.

MODERATE RIVER FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT
CHESTER. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON
AND EVENING ACROSS MOST OF THE AREA. THE PRIMARY SEVERE WEATHER
THREAT ON SATURDAY WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

MODERATE RIVER FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT
CHESTER THROUGH SATURDAY. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

LIMITED STORM SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Jul 11, 5:27 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT FRI JUL 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             LEBANON                 38.60N  89.81W
07/11/2008  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

EVENT NUMBER 00652

TRUETT
Local storm report, Jul 11, 5:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT FRI JUL 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     LIBERTY                 39.88N  91.11W
07/11/2008                   ADAMS              IL   TRAINED SPOTTER

            BUS BARN AT LIBERTY HIGH SCHOOL DAMAGED BY HIGH WINDS.
            SHERIFF ALSO REPORTS ELECTRICAL POLE DOWN IN THAT AREA.
            TIME ESTIMATED

&&

EVENT NUMBER 00653

TRUETT
Local storm report, Jul 11, 5:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT FRI JUL 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 N SCOTT AFB           38.56N  89.85W
07/11/2008                   ST. CLAIR          IL   PUBLIC

            SEVERAL TREES DOWN ALONG INTERSTATE 64 BETWEEN EXITS 19
            AND 23.

&&

EVENT NUMBER 00654

SIPPRELL
Local storm report, Jul 11, 5:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT FRI JUL 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             TRENTON                 38.61N  89.68W
07/11/2008  E0.75 INCH       CLINTON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00655

SIPPRELL
Local storm report, Jul 11, 5:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
546 PM CDT FRI JUL 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     8 ENE BELLEVILLE        38.57N  89.87W
07/11/2008  M60 MPH          ST. CLAIR          IL   EMERGENCY MNGR

            REPORTED IN OBSERVATION FROM SCOTT AFB

&&

EVENT NUMBER 00656

TRUETT
Local storm report, Jul 11, 5:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT FRI JUL 11 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             2 E GOLDEN              40.11N  90.98W
07/11/2008  E0.88 INCH       ADAMS              IL   TRAINED SPOTTER

            TREE LIMBS ALSO DOWN

&&

EVENT NUMBER 00657

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:26 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene49 min
Jul 11, 4:43 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery32 min
Jul 11, 5:04 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike41 min
Jul 11, 5:07 PM CDTSevere Thunderstorm WarningLSXAdams, Brown53 min
Jul 11, 5:08 PM CDTSevere Thunderstorm WarningLSXClinton, Madison, Saint Clair52 min
Jul 11, 5:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery40 min
Jul 11, 6:13 PM CDTTornado WarningLSXBond, Madison, Montgomery35 min
Jul 11, 6:21 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison39 min
Jul 11, 6:26 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin49 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.